# SDR DXTA200601610

- Difficulty date: September 21, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N639QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605139
- Aircraft time: 5,541 hours, 4,378 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Relay
- Part number: MS24166D2
- Condition: Stuck
- Location: Anti Skid Sys
- Part time: 5,541 hours, 4,376 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROLL OUT BRAKE LOW PRESSURE AND ANTI-SKID INOP LIGHTS ILLUMINATED THEN WENT OUT. POST FLIGHT BRAKE PRESSURE PUMP UNABLE TO MAINTAIN 1400 PSI STATIC, OR 900 PSI WITH BRAKES APPLIED.  INSPECTED BRAKE HYDRAULIC POWER PACK FOR LEAKAGE. VERIFIED PUMP GENERATING PRESSURE. VERIFIED HI AND LO PRESSURE SWITCHES ACTUATING PROPERLY USING A VOLT OHM METER. FOUND THAT THE HYDRAULIC POWER PACK RELAY WAS STUCK IN THE CONTACTED POSITION. REMOVED AND REPLACED THE RELAY (KN003) SYSTEM OPERATIONALLY TESTED OK. REF: 560XL MM 20-00 AND 32-42-00.
